| Catalog Number |
6534-02 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), after clinical procedure, broken/fractured component was observed.
Additional Manufacturer Narrative
Patient identifier is unknown.Explant date is not applicable since the product was not removed lot information is unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.